# SDR COMA9610139

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT.  ALL GREEN DOWN INDICATORS AND ALL RED INTRANSIT INDICATORS ARE ILLUMINATED.  REVERSED THE NLG UPLOCK PROXIMITY SENSORS AND DEFERRED SYSTEM PER EMB SNL 032-0015.
